# SDR WTAA960153

- Difficulty date: July 24, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N107XV
- Make and model: Bag JETSTM3101
- Aircraft serial: 723
- System (JASC): 3240 · Landing Gear Brake System
- Part: Maxaret
- Part number: AC69594
- Condition: Failed
- Location: Rt Mlg
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SFO - RIGHT BRAKE REPORTED INOPERATIVE DURING TAXI OUT.  MAINTENANCE REPLACED RIGHT BRAKE MAXARET.  SYSTEM OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.  (X)
